# SDR CALA2025082908275

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N44522
- Make and model: Airbus A321-271NX
- Aircraft serial: 12204
- Aircraft time: 2,261 hours, 832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS ABOVE  SEATS 20-21A STAY ILLUM INATED THE WHOLE FLT.  20-21F SIDE DOES NOT NO RECENT HISTORY FOUND. PERFORMED OPS TEST OF EMERGENCY LIGHTING IN CABIN WITH THE 'EMER EXIT LT' SWITCH IAW AMM 33-51-00-710-008-A. ALL LIGHTS ON ROWS 20 - 21 OPERATED NORMALLY.
